# SDR UPS07449488

- Difficulty date: March 1, 2007
- Submitted: March 16, 2007
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 90,184 hours, 22,066 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 1220
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D BS 1220 LBL 98.8 FLOOR WEB SUPPORT FOUND CRACK AS MARKED.  CRACK LENGTH .375 INCH.  M/D BS 1220 LBL 98.8 FLOOR WEB SUPPORT REPAIRED AS PER RS R53-15-35777 AND UPS ENGINEERING FILE 747-53-20406.
